# SDR AALA202002039024

- Difficulty date: February 1, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 41,034 hours, 6,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING OPERATIONS CHECK, MCDU DISPLAYED EPSU/BATTERY 12WL FAULT MESSAGE, DOOR 1. MAINTENANCE REPLACED BATTERY 12WL AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38-000-802-A/400-802.
